Authors: Đorić, Maša 
Katić, Jelena
Affiliations: Computer Science 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Polynomial Entropy of Induced Maps of Circle and Interval Homeomorphisms
Journal: Qualitative Theory of Dynamical Systems
Volume: 22
First page: 103
Issue Date: 2023
ISSN: 1575-5460
DOI: 10.1007/s12346-023-00806-y
Abstract: 
We compute the polynomial entropy of the induced maps on hyperspace for a homeomorphism f of an interval or a circle with finitely many non-wandering points. Also, we give a generalization for the case of an interval homeomorphism with an infinite non-wandering set.
Keywords: Circle homeomorphisms | Hyperspaces | Induced maps | Interval homeomorphisms | Polynomial entropy
Publisher: Springer Link

Files in This Item:
File Description SizeFormat
MDjoric.pdf428.25 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Jul 21, 2024

Page view(s)

22
checked on May 9, 2024

Download(s)

41
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons